# SDR 08FDEA01928

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163421
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME UPPER FLG IS CORRODED BS 103, STR 26R - 28R, WL 147 REMOVED .007 INCH FROM ORIGINAL MATERIAL OF .063 INCHES WITH .056 INCH REMAINING AND FOUND FRAME TO BE OUT OF LIMITS.  HEAT TREATED, DRILLED TREATED, PRIMED AND PAINTED, REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER REFERENCE SRM 53-10-1/PAGE NR 2 SRM 51-30-2 PAGES 2, 8, 9.  CLASSIFED AS A MAJOR REPAIR.
